# SDR COMA9710167

- Difficulty date: March 5, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N189CA
- Make and model: Emb EMB-120RT
- Aircraft serial: 120189
- System (JASC): 2751 · Trailing Flap Position Indicating System
- Part: Flap Warning
- Condition: Activated
- Location: Te Flaps
- Stage of operation: AP
- Nature of condition: N
- Precautionary procedure: L

## Discrepancy

FLAP ASYMMETRY WARNING WHEN FLAPS SELECTED TO 15 DEGREES DURING APPROACH.  COULD NOT DUPLICATE DISCREPANCY.  FLAP SYSTEM OPERATIONAL TEST NORMAL.
